RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Buryak, Aleksandr Yurjevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 12

Number of views:
This page:619
Abstract pages:1167
Full texts:135
References:184
Researcher
Candidate of physico-mathematical sciences
E-mail: , ,
Keywords: Moduli space of curves, integrable systems
UDC: 515.162
MSC: 14C05, 05A17

Subject:

Mathematical physics, algebraic geometry

   
Main publications:
  1. A. Buryak, “Double Ramification Cycles and Integrable Hierarchies”, Communications in Mathematical Physics, 336:3 (2015), 1085–1107  crossref

http://www.mathnet.ru/eng/person43171
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Alexandr Buryak, Paolo Rossi, “Simple Lax Description of the ILW Hierarchy”, SIGMA, 14 (2018), 120, 7 pp.  mathnet  isi  scopus
2017
2. Alexandr Buryak, “Double ramification cycles and the $n$-point function for the moduli space of curves”, Mosc. Math. J., 17:1 (2017),  1–13  mathnet  mathscinet  isi
3. A. Y. Buryak, “New approaches to integrable hierarchies of topological type”, Uspekhi Mat. Nauk, 72:5(437) (2017),  63–112  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 841–887  isi  scopus
2016
4. A. Buryak, “Open intersection numbers and the wave function of the KdV hierarchy”, Mosc. Math. J., 16:1 (2016),  27–44  mathnet  mathscinet  isi
2013
5. A. Yu. Buryak, “The Moduli Space of Sheaves and a Generalization of MacMahon's Formula”, Funktsional. Anal. i Prilozhen., 47:2 (2013),  18–26  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:2 (2013), 96–103  isi  elib  scopus
2012
6. A. Buryak, “The classes of the quasihomogeneous Hilbert schemes of points on the plane”, Mosc. Math. J., 12:1 (2012),  21–36  mathnet  mathscinet  isi
2011
7. A. Yu. Buryak, “First non-zero terms for the Taylor expansion at $1$ of the Conway potential function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 1,  57–59  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 66:1 (2011), 41–43
2010
8. A. Yu. Buriyak, “Poincaré Series of Divisorial Filtration Corresponding to a Curve with One Place at Infinity”, Mat. Zametki, 87:1 (2010),  60–68  mathnet  mathscinet  zmath; Math. Notes, 87:1 (2010), 52–58  isi  scopus

Presentations in Math-Net.Ru
1. Simple Lax description of the ILW hierarchy
A. Yu. Buryak
Dynamics in Siberia - 2019
February 28, 2019 10:50
2. Циклы двойных ветвлений и интегрируемые системы
A. Yu. Buryak
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
July 29, 2015 14:00
3. Матричное интегрирование и перечисление графов. Лекция 4
A. Yu. Buryak

June 26, 2015 12:00   
4. Матричное интегрирование и перечисление графов. Лекция 3
A. Yu. Buryak

June 25, 2015 12:00   
5. Матричное интегрирование и перечисление графов. Лекция 2
A. Yu. Buryak

June 25, 2015 10:40   
6. Матричное интегрирование и перечисление графов. Лекция 1
A. Yu. Buryak

June 24, 2015 15:00   
7. Топология пространства модулей кривых и интегрируемые системы
A. Yu. Buryak
Meetings of the Moscow Mathematical Society
November 18, 2014
8. Integrals of $\psi$-classes over double ramification cycles
A. Yu. Buryak
Algebraic Structures in Integrable Systems
December 6, 2012 16:10   
9. Теория Громова–Виттена и интегрируемые иерархии
A. Yu. Buryak
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
November 7, 2012 18:30
10. Производящие ряды классов эквивариантных схем Гротендика нульмерных подсхем на плоскости
A. Yu. Buriyak, S. M. Gusein-Zade
Lie groups and invariant theory
December 14, 2011 16:45
11. Полиномиальность скобки Пуассона в иерархиях Дубровина–Жанга
A. Yu. Buriyak
Riemann surfaces, Lie algebras and mathematical physics
November 25, 2011 17:00
12. Функция Конвея от нескольких переменных. Мотивный ряд Пуанкаре фильтрации
A. Yu. Buryak
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
December 10, 2008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020